MAUDE Adverse Event Report: SEE H.10 MICRUSFRAME14 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSFRAME14 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR140306
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, weight, race, ethnicity, and medical history were not provided.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).[conclusion]: the healthcare professional reported that during the neurovascular procedure, the enpower detachment control box had to be used a total of 11 times before the 3 mm x 6 cm micrusframe 14 coil (mfr140306 / l13546) was detached.The physician stated that he had to ¿rip off¿ the coil to get it to detach and implanted.The reported issue with the detachment resulted in a 5-minute procedural delay and the patient was exposed to approximately 2 additional minutes of x-ray exposure.It was confirmed that the detachment control box was working properly, it successfully worked with subsequent coils after the reported event without issues.The low battery and fault lights were not seen during the case; all connections fit properly without the application of excessive force.The same connecting cable and detachment control box were used with subsequent coils.The procedure was completed successfully without any patient complication or adverse event.The micrusframe 14 coil was implanted and is thus, not available to be returned for evaluation and analysis.Based on complaint information, the 3 mm x 6 cm micrusframe 14 coil remains implanted and is thus, not available to be returned for analysis.A review of manufacturing documentation associated with this lot (l13546) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The device will not be returned for analysis and therefore, no further investigation can be performed at this time.As a result, we are closing this investigation.Complaint trends are monitoring monthly, no significant trends have been identified at this time for the issue reported on this complaint.No capa or escalation activities are required at this time.Failure to detach is a known potential issue associated with the use of this device.The instruction for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the 3 mm x 6 cm micrusframe 14 coil available for analysis, the reported complaint that the 3 mm x 6 cm micrusframe 14 coil had issue during detachment and the enpower detachment control box had to be used 11 times before the coil detached could not be confirmed through evaluation and analysis.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the neurovascular procedure, the enpower detachment control box had to be used a total of 11 times before the 3 mm x 6 cm micrusframe 14 coil (mfr140306 / l13546) was detached.The physician stated that he had to ¿rip off¿ the coil to get it to detach and implanted.The reported issue with the detachment resulted in a 5-minute procedural delay and the patient was exposed to approximately 2 additional minutes of x-ray exposure.It was confirmed that the detachment control box was working properly, it successfully worked with subsequent coils after the reported event without issues.The low battery and fault lights were not seen during the case; all connections fit properly without the application of excessive force.The same connecting cable and detachment control box were used with subsequent coils.The procedure was completed successfully without any patient complication or adverse event.The micrusframe 14 coil was implanted and is thus, not available to be returned for evaluation and analysis.

Brand Name
MICRUSFRAME14 3MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8367193
Report Number3008114965-2019-00910
Device Sequence Number1058145
Product Code KRD
UDI-Device Identifier10886704077961
UDI-Public10886704077961
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberMFR140306
Device Lot NumberL13546
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1